# SDR 08FDEA03729

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 58,368 hours, 12,317 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 418575
- Part serial: MX621865
- Condition: Leaking
- Location: Stab Trim
- Part time: 46,472 hours, 12,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER SLAT RETRACT ON CLIMB-OUT, RECEIVED " HYD 3 ELEV OFF " ALERT.   APPROX 5 MINS LATER, GOT "HYD 3 FAIL" ALERT.  COMPLIED WITH QRH. MANUALLY EXTENDED GEAR ON APPROACH.  HYD LEAK FROM NR 1 HORIZ STAB TRIM MOTOR BODY.  R & R STAB TRIM MOTOR, MM 27-43-30-4.  DURING OPS CHECK, FOUND "HOR STAB TRIM RATE CTRL 2" C/B POPPED.  TROUBLESHOT & C/B STAY IN AFTER DISCON ELEC CON FROM M1-16, BUT TRIPS WHEN STATES ABOVE. CONNECTOR RECONNECTED.  TROUBLESHOT & FOUND SHORT INSIDE OF DUAL SOL VALVE ON M1-16 TRIM MOT.  REF WDM 22-22-01 P501.  R & R PER MM 27-43-41-4 & H-STAB HYD OPS NORM NO LEAKS PER MM 27-40-00-5.  FCC-1/-2 AFS RTS PER MM 22-01-01-5 & ALL TESTS PASS. ACFT RTS.  PER MM 22-01-01-5 & ALL TESTS PASS.
